Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Rash on skin. Used betnovate. No pigmentation, white patches. This permanent?

Hi I have been using Betnovate 1/5 cream on my hands and arms for approximately 4 years to treat an eczema/ psoriasis type rash. I have noticed resently that the pigmentation has been stripped in those spots and I now have white patches. I have stopped using the cream and the rash seems to have improved but not disappeared. Will the pigment regenerate or is the damage permanent? I am a 35 year old female in good health. Thankyou for your assistance.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi thanks for writing here.Betnovate is a steroidal preparation which is used for treating eczemas,it is a potent steroid and has to be applied under the observation of a dermatologist. common side effects are skin atrophy,secondary bacterial infections like bacterial or fungal,loss pigment leading to white patches,steroid induced acne etc.Based on your history i can assume that you have got loss of pigment,stop applying cream now apply placentrex gel two to three times over affected part,which will help faster repigmentation.TAke care.
Answered: Fri, 26 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor